# SDR VNAA2015052800024

- Difficulty date: May 28, 2015
- Submitted: May 28, 2015
- Operation: Air carrier
- Aircraft: N712PS
- Make and model: Cndair CL6002C10
- Aircraft serial: 10168
- Aircraft time: 25,527 hours, 25,416 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead Web
- Condition: Corroded
- Location: Bs 280
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BS 280 BULKHEAD LEFT LOWER WEB HAS CORROSION AT APPROXIMATELY LBL 24.  REPAIRED THE BULKHEAD IAW SRM 53-11-10-201-003-A01, REPAIR A.
